TITLE

Nurses' Innovative Approach to Weaning Process Prevents Blood Loss

AUTHOR(S)
P., Clark; M., Ellis; L., Blue
PUB. DATE
April 2008
SOURCE
Critical Care Nurse;Apr2008, Vol. 28 Issue 2, pe14
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the study "Nurses' Innovative Approach to Weaning Process Prevents Blood Loss," by P. Clark, M. Ellis and L. Blue is presented.
ACCESSION #
31609390

 

Related Articles

  • Dabigatran vs warfarin: Less bleeding?  // OB/GYN Clinical Alert;Nov2009 Clinical Briefs, p21 

    An abstract of the article "Dabigatran vs warfarin: Less bleeding," by S. J. Connolly is presented.

  • Heparin.  // Reactions Weekly;Mar2015, Vol. 1541 Issue 1, p142 

    An abstract of the article "Acute adrenal insufficiency associated with bilateral adrenal hemorrhage in the course of heparin-induced thrombocytopenia (HIT)," by M. H. Horani and colleagues is presented.

  • Pharmacology.  // Age & Ageing;May99 Supplement 1, Vol. 28, p38 

    Presents several abstracts on pharmacology. 'Drug Absorption May Be Delayed After Stroke,' by M. Rizeq, S. George, R.A. Braithwaite and P. Crome; 'Audit of Elderly Patients on Oral Anticoagulants With INRs of 8 and Above,' by M.C. Casey, P. Murphy and P. Crome; 'Polypharmacy in Residents of...

  • Anticoagulation reduces cancer risk after thromboembolism.  // Geriatrics;Sep2000, Vol. 55 Issue 9, p93 

    Presents an abstract of the study `Incidence of Cancer After Prophylaxis With Warfarin Against Recurrent Venous Thromboembolism,' by S. Schulman and P. Lindmarker, which appeared in the June 2000 issue of the `New England Journal of Medicine.'

  • Clopidogrel/warfarin.  // Reactions Weekly;7/13/2013, Issue 1461, p14 

    An abstract of the article "Breast hematoma complicating anticoagulant therapy: management and literature review," by N. S. Salemis is presented.

  • Fluindione overdose.  // Reactions Weekly;Mar2014, Vol. 1494 Issue 1, p25 

    An abstract of the article "Intramural duodenal hematoma due to the overdose of AVK; Contribution of CT scan: A case report," by A. A. Dia and colleagues is presented.

  • Phenprocoumon.  // Reactions Weekly;May2014, Vol. 1499 Issue 1, p26 

    An abstract of the article "Non-traumatic splenic rupture in a patient on oral anticoagulation," by M. M. De Kubber and colleagues is presented.

  • Clopidogrel.  // Reactions Weekly;Jan2015, Vol. 1533 Issue 1, p138 

    An abstract of the article "Multiple hemorrhagic infarcts in thrombotic thrombocytopenic purpura," by J. Alungal and colleagues is presented.

  • Heparin.  // Reactions Weekly;Dec2014, Vol. 1530 Issue 1, p116 

    An abstract of the article "Bilateral adrenal haemorrhage associated with heparin-induced thrombocytopaenia during treatment of fournier gangrene," by T. L. Tattersall and colleagues is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics